MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 230-03-04
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Discomfort (2330); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 09/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 111 months after a right knee replacement procedure.The patient did very well initially, but has developed increasing discomfort and polyethylene wear was indicated by x-ray.A revision op report was provided.A revision total right knee and autologous platelet tissue grafting was performed.Intraoperatively the surgeon observed significant metal staining on all surfaces of the synovium.The polyethylene was noted to be damaged posteromedially.It was noted there was no bone loss from either the femur or tibial for removal of those components.The patient was revised to an exactech construct and noted to be seated well.The patient was awakened and taken to the recovery room in stable condition.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6), 620-00-02 - platelet rich plasma kit with spray tips, (b)(6), 200-02-38 - three peg patella 38mm, (b)(6), 200-04-44 - cemented finned tib.Tra sz 4f/4t, (b)(6), 620-11-02 - accelerate conc.Sys rep by 620-12-02.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2024-01616.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21936995
Report Number1038671-2025-01943
Device Sequence Number18102252
Product Code JWH
UDI-Device Identifier10885862061768
UDI-Public10885862061768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2014
Device Catalogue Number230-03-04
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date04/30/2025
Date Device Manufactured11/17/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale